# SDR FDEA201610153633

- Difficulty date: October 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 25,281 hours, 13,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Thrust Plate
- Part number: R537B1698234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FR28 AND FR31 AND FROM Y2462 TO Y1959, THRUST PLATE AND SEAT TRACK ADAPTER BASE CORRODED.  REMOVED CORROSION ON THRUST PLATE AND ADAPTER BASE IAW SRM 51-74-10.  FOUND TO BE OUT OF LIMITS.  NO ESTABLISHED LIMITS.  REMOVED AND REPLACED 2EA THRUST PLATES IAW SRM 51-40-21.
